Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3932
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRawlins, AD-
dc.coverage.spatial1en
dc.date.accessioned2009-12-02T16:51:43Z-
dc.date.available2009-12-02T16:51:43Z-
dc.date.issued1983-
dc.identifier.citationSIAM Review. 25(4): 569-569en
dc.identifier.issn0036-1445-
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/3932-
dc.language.isoenen
dc.publisherSociety for Industrial and Applied Mathematicsen
dc.titleTwo legendre polynomial identitiesen
dc.typeResearch Paperen
dc.identifier.doihttp://dx.doi.org/10.1137/1025124-
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf89.76 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.